The ellipsoid method and its applications

Schrader, Rainer (1983) The ellipsoid method and its applications.
Published in: OR Spektrum Vol. 5 (1). pp. 1-13. ISSN 0171-6468


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Content information:
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 30 Jun 2014 12:47
Last Modified: 30 Jun 2014 12:47
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/721